# SDR SWAA950173

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seals
- Condition: Misaligned
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, NOTED PRESSURIZATION LEAKAGE AT FORWARD ENTRY DOOR, LOWER HINGE SEAL.  UNABLE TO MAINTAIN PRESSURE.  AIRCRAFT RETURNED TO SJC AND MADE AN UNEVENTFUL LANDING.  FOUND LOWER HINGE SEAL NOT SEATING PROPERLY.  REPOSITIONED SEAL PER BOEING M/M, NO HELP.  REPLACED UPPER AND LOWER HINGE SEAL COVERS.
